Advertisement

| |

Diets in Review Question

Is severe constipation a normal side effect of skinny fiber?

Julie k. asked this question Sep 16th, 2013 2:44 am

I have been taking skinny fiber for about 6 weeks. Super, super constipated. Is anyone else having this problem? Lots of bloating as well. I drink tons of water. Feeling quite discouraged.

This question is about Skinny Fiber

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question



Molly Morlino

Hey! How much water is "tons"? You need to be drinking half of your bodyweight in ounces. So I you weigh 200 lbs, you need to drink 100 oz of water (= 13 cups of water).

If in doubt, never drink LESS, always drink MORE.


posted on Sep 18th, 2013 5:52 pm

mamazcrazee

I think some have had a problem with this. From what I have read it is the difference between soluble and unsoluble fiber. I still take pysillium husks like what is in Metamucil and it helps me. I have always had probs with constipation though and SF has not made it any worse or better. Join my group if you want: https://www.facebook.com/groups/597573000285295/


posted on Sep 27th, 2013 1:20 am

Stephers

try using only one pill instead of two


posted on Oct 17th, 2013 5:00 pm